# SDR SWAA2022041105509

- Difficulty date: December 9, 2019
- Submitted: April 13, 2022
- Operation: Air carrier
- Aircraft: N7821L
- Make and model: Boeing 737-7CT
- Aircraft serial: 32748
- Aircraft time: 57,965 hours, 28,945 cycles
- System (JASC): 5240 · Service Doors
- Part: Vertical Support
- Condition: Cracked
- Location: Aft Service Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SERVICE DOOR R-2 LOWER PANEL 844DZ AFT VERTICAL SUPPORT IS CRACKED / DAMAGED AFT SERVICE DOOR R-2 PANEL 844DZ AFT VERTICAL SUPPORT REMOVED & REPLACED NEW IAW B737 SRM 51-40-02-0G-0. HOLES LOCATED AND DRILLED ON NEW PAT IAW B737 SRM 51-40-05-0G-0 & SRM 51-40-06-0G-0. TOP COATED IAW B737 AMM 51-21-73-370-803. A-TAG # A80733
